# SDR 2001UALA00307

- Difficulty date: March 20, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N7287U
- Make and model: Boeing 727222
- Aircraft serial: 21565
- Aircraft time: 64,113 hours, 36,877 cycles
- Engine: Pwa JT8D15
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Component: Modulating Valve, 39271611MOD
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN PRESSURIZATION IN AUTO, CABIN PRESSURE CANNOT BE MAINTAINED (CABIN ALTITUDE RISES) IN DECENT. OK IF ENGINE POWER ADDED.  PRESSURIZATION SYSTEM INADEQUATE WITH POWER BACK SAME FOR BOTH STANDBY AND AUTO. SUPPLEMENTAL DATA UPDATE FOUND LOW ENG BLEED PRESSURE AT IDLE.  BOTH NR 1 & NR  3 HI PRESSURE VALVES REPLACED.
